# SDR ABXA9900375

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WERE DIM AND INTERMITTENT.  FOUND GROUND WIRE AT EMERGENCY BATTERY PACK LOOSE AND CORRODED.  CLEANED AND REINSTALLED GROUND WIRE, OPS CHECKED GOOD.
